# SDR DL72S961937

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- Engine: Pwa JT8D15A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Moist Contam
- Location: Nr 2 Engine
- Part time: 54,148 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE FLAME-OUT AT FL 370.  FOUND WATER IN PUMP LINE ON FUEL CONTROL AND MOISTURE TRAP.  REPLACED FUEL PUMP FILTER DUE TO CONTAMINATED WATER, OPERATIONAL CHECKS NORMAL.
